BibTeX record journals/jlp/MancarellaMP88

download as .bib file

@article{DBLP:journals/jlp/MancarellaMP88,
  author    = {Paolo Mancarella and
               Simone Martini and
               Dino Pedreschi},
  title     = {Complete Logic Programs with Domain-Closure Axiom},
  journal   = {J. Log. Program.},
  volume    = {5},
  number    = {3},
  pages     = {263--276},
  year      = {1988},
  url       = {https://doi.org/10.1016/0743-1066(88)90013-1},
  doi       = {10.1016/0743-1066(88)90013-1},
  timestamp = {Wed, 17 Feb 2021 08:54:28 +0100},
  biburl    = {https://dblp.org/rec/journals/jlp/MancarellaMP88.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics